# SDR DALA1255173606

- Difficulty date: November 18, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737732
- Aircraft serial: 29633
- Aircraft time: 12,807 hours, 4,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 259 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME AT BS 259 AT STR 21R.  REPAIRED IAW ERA 509098-14, RE ORIG LP 544971019.
